Advertisement

OnT-accretive operators

  • 56 Accesses

  • 4 Citations

Sunto

Sono date condizioni su alcuni operatori differenziali che assicurano la T-accretivita negli spazi Lv.

References

  1. [1]

    J. Bliedtner,Dirichlet forms on regular functional spaces, to appear in Seminar uber Potential theorieII, Springer lecture Notes, Fall, 1971.

  2. [2]

    J. Bony,Détermination des axiomatiques de théorie du potential dont les fonctions harmoniques sont différentiables, Ann. Inst. Fourier, Grenoble,17, 1 (1967), pp. 353–382.

  3. [3]

    F. Browder,Existence theorems for nonlinear partial differential equations, 1968 Summer Institute in Global Analysis, Amer. Math. Soc., Providence, R.I., 1970.

  4. [4]

    F. Browder,Remarks on nonlinear interpolation in Banach spaces, J. Funct. Anal.,4 (1969), pp. 390–403.

  5. [5]

    H. Brezis,Problemes unilatéraux, Thèse, Chap. I.

  6. [6]

    H. Brezis -G. Stampacchia,Sur la régularité de la solution d’inéquations elliptiques, Bull. Soc. Math. Fr.,96 (1968), pp. 153–180.

  7. [7]

    B. Calvert,The range of T-monotone operators, Boll. U.M.I. (4),4 (1971), pp. 132–143.

  8. [8]

    B. Calvert,Nonlinear equations of evolution, to appear in Pacific J. Math.

  9. [9]

    B. Calvert,Mataximal accretive is not m-accretive, Boll. U.M.I.,6 (1970), pp. 1042–1044.

  10. [10]

    G. Da Prato,Weak solutions for linear abstract differential equations in Banach spaces, Advances in Math.,5 (1970), pp. 181–245.

  11. [11]

    S. Helgason,Differential Geometry and Symmetric Spaces, Academic Press, New York-London, 1962.

  12. [12]

    S. Kobayashi -H. Nomizu,Foundations of Differential Geometry, Interscience Publishers, New York-London, 1963.

  13. [13]

    H. Lewy - G. Stampacchia,On existence and smoothness of some non-coercive variational inequalities, Archive for R.M. and Anal. (1971).

  14. [14]

    J. Lions,Equations differentielles operationnelles et problemes aux limites, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1961.

  15. [15]

    J. Lions,Problèmes aux limites dans les équations aux dérivées partielles, Université de Montréal, 1965 (multigraphiée).

  16. [16]

    G. Lumer -R. Phillips,Dissipative operators in a Banach space, Pacific J. Math.,11 (1961), pp. 679–698.

  17. [17]

    C. Morrey,Multiple Integrals in the Calculus of Variations, Springer-Verlag, Berlin-Heidelberg-New York, 1966.

  18. [18]

    M. K. V. Murthy -G. Stampacchia,Boundary value problem for some degenerate-elliptic operators, Ann. di Mat. pura e appl., IV,80 (1968) pp. 1–122.

  19. [19]

    S. Spagnolo,Una caratterizzazione degli operatori differenziali autoaggiunti del 2° ordine a coefficienti misurabili e limitati, Rend. Som. Mat. Padvoa,39 (1967), pp. 56–64.

  20. [20]

    G. Stampacchia,Equations elliptiques du second ordre à coefficients discontinues, Séminaires de Math. Sup., Univ. de Montreal, 1965.

  21. [21]

    G. Stampacchia,Regularity of solutions of some variational inequalities, Proc. of Symp. in Pure Math., XVIII, Amer. Math. Soc., Providence, R.I., 1970.

  22. [22]

    K. Yosida,Functional Analysis, Academic Press, Berlin-Göttingen-Heidelberg, 1965.

Download references

Author information

Additional information

Entrata in Redazione il 3 settembre 1971.

Durante lo svolgimento di questo lavoro, l’autore ha usufruito di una borsa di studio presso l’Istituto per le Applicazioni del Calcolo del C.N.R., Roma.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Calvert, B.D. OnT-accretive operators. Annali di Matematica 94, 291–314 (1972) doi:10.1007/BF02413616

Download citation